Troughs under threshold modeling of minimum flows in perennial streams

Authors: Onoz, B.; Bayazit, M.

Source: Journal of Hydrology, Volume 258, Number 1, 28 February 2002 , pp. 187-197(11)

Publisher: Elsevier

Buy & download fulltext article:

This article is hosted on another website.

You may be required to register, activate a subscription or purchase the article before you can obtain the full text.

Proceed

Keywords: Annual minima; Extreme value distributions; Low flows; Minimum flows; Troughs under threshold

Document Type: Research Article

DOI: http://dx.doi.org/10.1016/S0022-1694(01)00562-5

Affiliations: Department of Civil Engineering, Hydraulics Division, Istanbul Technical University, 80626 , Istanbul, Turkey

Publication date: February 28, 2002

Related content

Tools

Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page